# SDR SWAA041570

- Difficulty date: June 3, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N6021W
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 31,587 hours, 27,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546431
- Part serial: 602
- Condition: Cracked
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT WING OUTBOARD FORE FLAP L/E, CRACKED.  REMOVED AND REPLACED LT FORE FLAP PER MM.
